×

Found 107 Documents (Results 1–100)

100
MathJax

A local uniqueness result for a quasi-linear heat transmission problem in a periodic two-phase dilute composite. (English) Zbl 1373.35099

Maz’ya, Vladimir (ed.) et al., Recent trends in operator theory and partial differential equations. The Roland Duduchava anniversary volume. Basel: Birkhäuser/Springer (ISBN 978-3-319-47077-1/hbk; 978-3-319-47079-5/ebook). Operator Theory: Advances and Applications 258, 193-227 (2017).
MSC:  35J05 35K05 35J25
PDF BibTeX XML Cite
Full Text: DOI Link

Operator algebras over Cayley-Dickson numbers. Operator algebras, \(C^*\)-algebras, spectra, spectral measures. (English) Zbl 1258.47001

Saarbrücken: LAP Lambert Academic Publishing (ISBN 978-3-8443-1468-7). 230 p. (2011).
MSC:  47-02 47L30 46L05
PDF BibTeX XML Cite

Algebras of operators in Banach spaces over the quaternion skew field and the octonion algebra. (English. Russian original) Zbl 1178.47057

J. Math. Sci., New York 144, No. 4, 4301-4366 (2007); translation from Sovrem. Mat. Prilozh. 35 (2005).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Beyond partial differential equations. On linear and quasi-linear abstract hyperbolic evolution equations. (English) Zbl 1144.35001

Lecture Notes in Mathematics 1898. Berlin: Springer (ISBN 978-3-540-71128-5/pbk). xiv, 283 p. (2007).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Geometric nonlinear functional analysis. Volume 1. (English) Zbl 0946.46002

Colloquium Publications. American Mathematical Society (AMS). 48. Providence, RI: American Mathematical Society (AMS). xi, 488 p. (2000).
MSC:  46-02 47-02
PDF BibTeX XML Cite

Functional-differential equations with non-Volterra operator. (English) Zbl 0846.34066

Lakshmikantham, V. (ed.), World congress of nonlinear analysts ’92. Proceedings of the first world congress, Tampa, FL, USA, August 19-26, 1992. 4 volumes. Berlin: de Gruyter. 1549-1556 (1996).
MSC:  34K05 34K10
PDF BibTeX XML Cite

On an iterational method for the solution of the Cauchy problem for a quasi-linear differential-operator equation. (English. Russian original) Zbl 0804.34061

Russ. Math. 36, No. 12, 19-25 (1992); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 1992, No. 12 (367), 21-27 (1992).
MSC:  34K05 34K30 47J05
PDF BibTeX XML Cite

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Software